Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2014 | Volume: 7 | Issue: 1 | Page No.: 1-11
DOI: 10.3923/ajms.2014.1.11
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Upper Bounds for Ruin Probability in a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Claims

Phung Duy Quang

Abstract:
The aim of this study is to give upper bounds for ruin probabilities of generalized risk processes under interest force with homogenous Markov chain claims. Generalized Lundberg inequalities for ruin probabilities of these processes are derived by the martingale approach.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Phung Duy Quang , 2014. Upper Bounds for Ruin Probability in a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Claims. Asian Journal of Mathematics & Statistics, 7: 1-11.

DOI: 10.3923/ajms.2014.1.11

URL: https://scialert.net/abstract/?doi=ajms.2014.1.11

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom